# SDR REXA2019051600954

- Difficulty date: May 16, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR HANDLE HOUSING HAS INDICATIONS NOTED AROUND ENTIRE BASE OF SHAFT HOUSING FAILED NDT 100% FSH.   REMOVED AND REPLACED MAIN AVIONICS DOOR HANDLE ASSY IAW CRJ 200 SRM 51-42-41.
